# SDR UIEA2025022700180

- Difficulty date: March 1, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 81,302 hours, 9,722 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Elec Connector
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L3 DR FWD EMERGENCY EVAC CONNECTOR DAMAGE.( 1. IAW D6-36911 REV BZ & WDM 25-63-12 REV 68 REPLACED L3 DOOR FWD EMERGENCY EVAC CONNECTOR, CONDITION CHECKED NORMAL. 2. IAW AMM 25-63-01-705-001 REV 112 PERFORMED EMERGENCY EVACUATION SIGNAL OPERATIONAL TEST, THE RESULT WAS SATISFACTORY. )
